Tonight I am upping my dose from 5mg to 10mg after a week. I haven't had any horrible side effects from the 5mg, but I also haven't noticed any improvement in my anxiety/depression. I may be even more emotional but I didn't know if that's the lexapro or just my illness in general. Anyone notice a big difference when switching from 5 to 10? Thank you!
Hi, jerri! Good to hear from you. If you've tolerated the 5ng dose well I wouldn't suspect the increase will cause you any big problems ~ possibly some lightheadedness or nausea, but nothing to get too excited about.
Your emotions may be a bit topsy turvy as you go through this adjustment period ~ it's normal. You may begin to feel some relied from your anxiety and depression too, but be patient. It usually takes a good 6-8 weeks to feel the full benefits of your medication.
You're doing well. Keep up the good work! WCV
jerricaf; If you have not had any problem with the 5mg I dought very much that you well when you increase it to 10mg your doctor is given it little at a time and we'll probably keep increasing it until you get to the best dose for you with as little side effects as possible. And you may not notice much difference yet infact many people it gets worse as far as anxiety or depression before it gets better for a week or two so what you are feeling is normal. Just keep following the doctors directions and know that the low dose may not of helped a lot but it's a lot easier than some of the bad side effects some people get until there body is used to this medication.It well get better take about 6 weeks to reach a full blood level and on the smaller dose it might take a bit longer. hopefully the 10mg you well start to notice some benefits.Have a good day Chuck1957
jerricaf; Sorry Chuck1957 again I was trying to say don't be supprised if you get another increase and the way the doctor is doing it You hopefully won't have to go through all the side effects that many have and if you do they don't last long be patient and you should notice a difference soon But with Lexapro it could take the full 6 to 8 weeks but normally you do feel a bit better about 1/2 way through that time some of the problems filter out.sorry if i confused you Chuck1957
Thank you both! I had a bad reaction to Zoloft so I've been scared since then about any and all side effects. I can't wait for the Lexapro to kick in! I've also had insomnia, prior to starting any AD's, but my doctor won't give me anything for that until she sees how I respond to the Lexapro. Any suggestions that would help with that aspect? I tried melatonin but it doesn't do anything for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prescribed Venlalic XL 75mg from Venlafaxine 37.5mg will it have less side effects and will it help?
Posted 21 Oct 2012 • 1 answer
Posted 7 Apr 2015 • 4 answers
Posted 7 Feb 2016 • 4 answers
Posted 12 Jan 2017 • 0 answers
Posted 18 Feb 2017 • 4 answers